# SDR AUS20031318

- Difficulty date: November 28, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 337H
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C310
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 14601007
- Condition: Frayed
- Location: Te Flaps
- Part time: 3,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) IB FLAP CABLE CONTAINED BROKEN WIRES LOCATED AT TIGHT BEND AROUND THE BELLCRANK.  APPROXIMATELY 50 PERCENT OF THE WIRES WERE BROKEN.  INSPECTION CARRIED OUT IN RESPONSE TO MFG ALERT.
